Journal of Applied Probability

Moderate deviations for stable random walks in random scenery

Yuqiang Li

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, a moderate deviation theorem for one-dimensional stable random walks in random scenery is proved. The proof relies on the analysis of maximum local times of stable random walks, and the comparison of moments between random walks in random scenery and self-intersection local times of the underlying random walks.

Article information

J. Appl. Probab., Volume 49, Number 1 (2012), 280-294.

First available in Project Euclid: 8 March 2012

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60K37: Processes in random environments
Secondary: 60F10: Large deviations

Random walk in random scenery stable random walk moderate deviation


Li, Yuqiang. Moderate deviations for stable random walks in random scenery. J. Appl. Probab. 49 (2012), no. 1, 280--294. doi:10.1239/jap/1331216847.

Export citation